News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gastroenterology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gastroenterology Answers List

Forum Name: Gastroenterology Topics

Question: gallbladder tingly feet and chronic stomache pain


 62CALIGIRL - Fri Dec 26, 2008 11:17 am

My husband had his gallbladder removed in July. Since then he has had several stomache attacks (at least two a month since the removal), he has also had a RLS type of action where he can not get his legs comfortable, and his feet ache with tingly feelings. He has been to the doctors and all they try to do is give him Zantac. Is there something else underlying?

Please reply to all when responding.

Thank You

Pam Iwanski
 John Kenyon, CNA - Tue Dec 30, 2008 10:17 pm

User avatar Hi there -

While the "stomach attacks" may have some connection to the removal of the gallbladder (and this should be explored, although, rarely, people do react early on to the loss of the gallbladder with some gastric upset), the restless legs and tingling in the feet suggest peripheral neuropathy unrelated to the gallbladder (and there is a remote possibility the stomach problems might be related to this as well). I notice your husband had back surgery in 1998. This could well have some connection with the more recent development of peripheral neuropathy. He might also have his serum glucose tested, as he may be diabetic (it's amazing how many people have diabetes and are unaware of it -- and it also can cause peripheral neuropathy). This is my best guess, that there are probably two different things going on, and that he should be seen by his regular doctor with an eye toward referrals to a GI specialist and a neurologist possibly as well (for the leg and foot complaints, as they are probably due to nerve problems).

I hope this is helpful. Best of luck to you both. Please follow up with us as needed.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here